Transfusion-related acute lung injury--a report of two and the possible role of steroid.
Аннотация
Transfusion-related acute lung injury (TRALI) is a rare but potentially fatal clinical syndrome associated with transfusion. Dyspnea, hypoxemia, hypotension, and fever are the typical symptoms which mimic those of the adult respiratory distress syndrome (ARDS). The onset of TRALI is usually within 4-6 hours after transfusion. According to literature, TRALI is possibly underdiagnosed and underreported. Differential diagnosis includes fluid overload, allergy and sepsis. No definite protocol except supportive treatment is recommended up to now. We present two cases of TRALI and discuss the possible mechanisms and the role of steroid therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.